# SDR SWAA2019031930828

- Difficulty date: February 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE OF THE WING LEADING EDGE SLAT NOSE SKIN AT THE ACTUATOR RIB SLAT STATION 322.71 CRACKED AT FASTENER.  REPAIRED NR 7 SLAT IAW SRM.
